# SDR QXEA2012061700469

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 21,753 hours, 22,167 cycles
- Engine: Pwc PW150A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: 7269094
- Part serial: WA19880
- Condition: Malfunctioned
- Location: Fuel Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, NR 2 FUEL TEMP ROSE TO 75 DEG C FOLLOWED E/A CHECKLIST.  TEMP DID NOT STAY IN NORMAL RANGE WITHOUT AUX PUMP ON.AND LEVEL FLIGHT.  DURING CRUISE TEMP ROSE TO 73 DEG C WITH AUX PUMP ON.  THEN SETTLED AT 68 DEG C WITH AUX PU820100-3-007 OFF DURING DESCENT TEMP ROSE TO 75 DEG C WITH AUX PU820100-3-007 ON AND REMAINED AT THAT TEMP TILL AT GATE.  R & R FUEL HEATER THERMAL ACTUATOR VALVE REMOVED IAW AMM TASK 73-11-05-000-801.  INSTALLED IAW 73-11-05-400-801 C/W HS 73-0039.  REMOVED AND INSTALLED FUEL HEATER OIL PRESSURE RELIEF VALVE IAW AMM TASK 73-11-02-000-801 INSTALLED IAW 73-11-02-400-801.  PERFORMED LEAK CHECK IAW TASK 73-00-00-790-801 NO LEAKS NOTED OIL AND FUEL TEMPS NORMAL. RETURNED TO SERVICE.
